# SDR DALA2025112608645

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 61,132 hours, 31,741 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Excess Play
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON WITH PLAY AT PCA ROD ENDS. CORRECTIVE ACTION: R/R LT INBD AND LT OTBD SERVO CONTROL ACTUATORS PER WC 2714-4001. (7652718).
